×

zbMATH — the first resource for mathematics

Elliptic translators on manifolds with multidimensional singularities. (English. Russian original) Zbl 1274.58006
Differ. Equ. 49, No. 4, 494-509 (2013); translation from Differ. Uravn. 49, No. 4, 513-527 (2013).
This paper deals with translators \(1+ T:H^s(Y,E)\to H^s(Y,E)\), acting on vector bundles. In general, the kernel and the cokernel of \(I+T\) are infinite-dimensional spaces. To ensure the Fredholm property of the problem under consideration, one should “rig a translator”, i.e., add a certain number of boundary and coboundary conditions on some submanifold \(X\). The authors define a rigging operator (translational morphism) \[ D_X= \begin{pmatrix} I+ T & C_{YX}\\ B_{XY} & D_X\end{pmatrix}, \] \(B_{XY}\) being a boundary operator, \(C_{YX}\) a coboundary operator, \(D_X\) is a pseudodifferential operator on \(X\), and its ellipticity. They prove the Fredholm property of \(JD_X\) in Theorem 1 and establish an index formula. In Theorem 3 it is shown that, for all \(s\) except for some finite set of singular exponents, there exists an ellipticity rigging of the translator \(I+T\) of the form \(D_X\).

MSC:
58J32 Boundary value problems on manifolds
58J05 Elliptic equations on manifolds, general theory
58J20 Index theory and related fixed-point theorems on manifolds
35S15 Boundary value problems for PDEs with pseudodifferential operators
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Sternin, BYu, Elliptic morphisms (riggings of elliptic operators) for submanifolds with singularities, Dokl. Akad. Nauk SSSR, 200, 45-48, (1971)
[2] Sternin, B.Yu., Ellipticheskaya teoriya na kompaktnykh mnogoobraziyakh s osobennostyami (Elliptic Theory on Compact Manifolds with Singularities), Moscow: Moskov. Inst. Elektron. Mashinostroen., 1974.
[3] Zelikin, MI; Sternin, BYu, A system of integral equations that arises in the problem of S. L. Sobolev, Sibirsk. Mat. Zh., 18, 97-102, (1977) · Zbl 0358.35028
[4] Savin, AYu; Sternin, BYu, Elliptic translators on manifolds with point singularities, Differ. Uravn., 48, 1612-1620, (2012)
[5] Schulze, B.-W., Pseudodifferential Operators on Manifolds with Singularities, Amsterdam, 1991.
[6] Luke, G, Pseudodifferential operators on Hilbert bundles, J. Differential Equations, 12, 566-589, (1972) · Zbl 0238.35077
[7] Atiyah, M., Lektsii po K-teorii (Lectures on \(K\)-Theory), Moscow, 1967.
[8] Nazaikinskii, V., Savin, A., Schulze, B.-W., and Sternin, B., Elliptic Theory on Singular Manifolds, Boca Raton, 2005. · Zbl 1138.58310
[9] Gokhberg, ITs; Krein, MG, General assertions on deficiency numbers and indices of linear operators, Uspekhi Mat. Nauk, 12, 43-118, (1957) · Zbl 0088.32101
[10] Atiyah, MF; Bott, R, The index problem for manifolds with boundary, 175-186, (1964)
[11] Sternin, B.Yu., Kvaziellipticheskie operatory na beskonechnom tsilindre (Quasielliptic Operators on Infinite Cylinder), Moscow, 1972.
[12] Erdélyi, A., Magnus, W., Oberhettinger, F., and Tricomi, F.G., Higher Transcendental Functions (Bateman Manuscript Project), New York: McGraw-Hill, 1953. Translated under the title Vysshie transtsendentnye funktsii, Moscow, 1973, vol. 1.
[13] Sternin, BYu, Quasielliptic equations in an infinite cylinder, Dokl. Akad. Nauk SSSR, 194, 1025-1028, (1970)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.